Asymptotic behavior for a quadratic nonlinear schrödinger equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the initial-value problem for the quadratic nonlinear Schrödinger equation iut + 1/2uxx= δxū2, x ∈ ℝ, t > 1, u(1, x) = u1(x), x ∈ ℝ. For small initial data u1 ∈ H2,2 we prove that there exists a unique global solution u ∈ C([1, ∞); H2,2) of this Cauchy problem. Moreover we show that the large time asymptotic behavior of the solution is defined in the region ΙxΙ ≤ C√t by the self-similar solution 1/√tMS(x/ √t) such that the total mass 1/√t ∫ MS(x/√t)dx = ∫ u1(x)dx, and in the far region ΙxΙ > √t the asymptotic behavior of solutions has rapidly oscillating structure similar to that of the cubic nonlinear Schrödinger equations.

Original languageEnglish
Pages (from-to)1-38
Number of pages38
JournalElectronic Journal of Differential Equations
Volume2008
Publication statusPublished - 2008 Feb 1
Externally publishedYes

Keywords

  • Large time asymptotic
  • Nonlinear schrodinger equation
  • Self-similar solutions

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Asymptotic behavior for a quadratic nonlinear schrödinger equation'. Together they form a unique fingerprint.

Cite this